MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EYE PACK 2

Medline Industries, LP MEDLINE; DBD-EYE PACK 2
Catalog Number VAL013EPFEK
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the 3mm 15deg blade that comes in our packs have been dull multiple times.".
 
Additional Manufacturer Narrative
The customer reported that blades in custom cataract packs were dull, and no patient contact was noted.No sample or photo was received; the finished good production record was unable to be reviewed due to no lot number being provided, the pack's bill of materials was reviewed, and trending/component trending found 5 additional reported complaints for this issue in the past 24 months.Without a physical sample, medline was unable to determine the root cause and confirm the reported issue at this time.This complaint was provided to the vendor for further evaluation, the supplier quality team will monitor this issue for trending purposes, and further risk assessment found the incident acceptable w/ justification.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EYE PACK 2
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
juan mota
three lakes drive
northfield, IL 60093--275
MDR Report Key50209340
Report Number1417592-2026-15345
Device Sequence Number20361248
Product Code LRO
UDI-Device Identifier10195327657857
UDI-Public10195327657857
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVAL013EPFEK
Device Lot NumberUNK PDM
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2025
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown